# SDR SWAA2016090855608

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 33,433 hours, 15,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT BATTERY PACK INOPERATIVE.   R & R BATTERY PACK IAW MM.
